Skip to main content

Research Repository

Advanced Search

L-functions of second-order cusp forms

Diamantis, N.; Knopp, M.; Mason, G.; O’Sullivan, C.

Authors

M. Knopp

G. Mason

C. O’Sullivan



Journal Article Type Article
Acceptance Date Jun 9, 2004
Publication Date 2006-12
Deposit Date Sep 1, 2023
Journal Ramanujan Journal
Print ISSN 1382-4090
Electronic ISSN 1572-9303
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 12
Pages 327–347
DOI https://doi.org/10.1007/s11139-006-0147-2
Public URL https://nottingham-repository.worktribe.com/output/13181123
Publisher URL https://link.springer.com/article/10.1007/s11139-006-0147-2